RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 1, Pages 41–60 (Mi tvp4913)  

This article is cited in 1 scientific paper (total in 1 paper)

Discontinuous Markov Processes

E. B. Dynkin

Moscow

Abstract: A Markov process $x(t,w),t\geq0,\omega\in\Omega$, on a measurable space $(\mathscr E,\mathfrak B)$ is called a discontinuous process, if for every $\omega\in\Omega$ and $t\geq0$ there exists an $\varepsilon>0$ such that $x(t,\omega)=x(t+h,\omega)$ for all $h\in(0,\varepsilon]$. In this paper infinitesimal operators of all discontinuous processes are calculated. The results of these calculations imply the step-function processes described.

Full text: PDF file (1984 kB)

English version:
Theory of Probability and its Applications, 1958, 3:1, 38–57

Received: 02.10.1957

Citation: E. B. Dynkin, “Discontinuous Markov Processes”, Teor. Veroyatnost. i Primenen., 3:1 (1958), 41–60; Theory Probab. Appl., 3:1 (1958), 38–57

Citation in format AMSBIB
\Bibitem{Dyn58}
\by E.~B.~Dynkin
\paper Discontinuous Markov Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 1
\pages 41--60
\mathnet{http://mi.mathnet.ru/tvp4913}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 1
\pages 38--57
\crossref{https://doi.org/10.1137/1103002}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4913
  • http://mi.mathnet.ru/eng/tvp/v3/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Shur, “On infinitesimal operators of Markov processes”, Math. USSR-Izv., 1:4 (1967), 709–735  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:90
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020